# SDR 9501059156

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8915E
- Make and model: Doug DC-9-14
- Aircraft serial: 45832
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Trim
- Condition: Interference
- Location: Main Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL ATL-DTW, THE MAIN CABIN DOOR WOULD NOT OPEN AT THE JETWAY WITHOUT EXTERNAL ASSISTANCE.  FOUND DOOR TRIM INTERFERING WITH THE DOOR STOP.  REPAIRED TRIM AND REMOVED BURR FROM THE DOOR STOP.  CHECKED OK.
